Jump to content
Sign in to follow this  
Asiedu

RT

Recommended Posts

I had a hip radiation and my doctor says it can have an effect on my next chemo so my chemo has been postponed.some should educate me 

thanks 

Share this post


Link to post
Share on other sites

When I was diagnosed with Stage 4 NSCLC in January, 2019 I had 15 rounds of radiation on my hip, lymph nodes, rib and sacrum and don't recall adjusting my chemo schedule. I have been on maintenance chemo of Keytruda and Alimta since April and have scans every 3 months.  My last scan showed a small increase in the lung tumor so I am doing SBRT (stereotactic body radiation therapy) on the tumor. I had chemo yesterday morning and the first of my 3 radiation treatments yesterday afternoon. I will have the final two treatments on Monday and Thursday next week. My oncologist's only concern was the side effects I might have by doing them on the same day.  So far I am having my usual chemo side effects, but it has only been two days. Right now I have one somewhat lethargic week after chemo then two great weeks when I live my normal life. I'm a planner and have things planned way into the future during my "good weeks" so I didn't want to postpone my chemo a week and possibly miss future scheduled events. I don't know if this helps you at all, but wanted to tell my radiation experience.

Share this post


Link to post
Share on other sites

Asiedu,

Welcome here!

I wouldn't have a clue why your doctors postponed you chemo. Normally radiation and chemo are quite often given together. Perhaps it is a medical protocol in Ghana.

Stay the course.

Tom 

Share this post


Link to post
Share on other sites
Sign in to follow this  

×
×
  • Create New...